A dispensing error resulting in possible fluoxetine overdose and subsequent discontinuation syndrome in a child

Larissa I. Velez, Sing Yi Feng, Michael F. Neerman

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1072-1074
Number of pages3
JournalClinical Pediatrics
Volume49
Issue number11
DOIs
StatePublished - Nov 2010

Fingerprint

Drug Dose Response Relationship
Anti-Ulcer Agents
Medication Errors
Substance Withdrawal Syndrome
Omeprazole
Fluoxetine
Serotonin Uptake Inhibitors
Gastroesophageal Reflux

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

A dispensing error resulting in possible fluoxetine overdose and subsequent discontinuation syndrome in a child. / Velez, Larissa I.; Feng, Sing Yi; Neerman, Michael F.

In: Clinical Pediatrics, Vol. 49, No. 11, 11.2010, p. 1072-1074.

Research output: Contribution to journalArticle

@article{e226d71724734979be6470e3700a2713,
title = "A dispensing error resulting in possible fluoxetine overdose and subsequent discontinuation syndrome in a child",
author = "Velez, {Larissa I.} and Feng, {Sing Yi} and Neerman, {Michael F.}",
year = "2010",
month = "11",
doi = "10.1177/0009922810366734",
language = "English (US)",
volume = "49",
pages = "1072--1074",
journal = "Clinical Pediatrics",
issn = "0009-9228",
publisher = "SAGE Publications Inc.",
number = "11",

}

TY - JOUR

T1 - A dispensing error resulting in possible fluoxetine overdose and subsequent discontinuation syndrome in a child

AU - Velez, Larissa I.

AU - Feng, Sing Yi

AU - Neerman, Michael F.

PY - 2010/11

Y1 - 2010/11

UR - http://www.scopus.com/inward/record.url?scp=79952278319&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952278319&partnerID=8YFLogxK

U2 - 10.1177/0009922810366734

DO - 10.1177/0009922810366734

M3 - Article

C2 - 20522613

AN - SCOPUS:79952278319

VL - 49

SP - 1072

EP - 1074

JO - Clinical Pediatrics

JF - Clinical Pediatrics

SN - 0009-9228

IS - 11

ER -